MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 48 TWO-HOLES; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 48 TWO-HOLES; CEMENTLESS ACETABULAR CUP
Model Number 01.32.148DH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14.Apr.2021: lot 1900178: (b)(4) items manufactured and released on 10-may-2019.Expiration date: 2024-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3239hcat hooded pe hc liner ø32/c (k132879) lot.188518.Batch review performed on 14.Apr.2021: lot 188518: (b)(4) items manufactured and released on 7-dec-2018.Expiration date: 2023-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.1909754.Batch review performed on 14.Apr.2021: lot 1909754: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.
 
Event or Problem Description
7 months after the primary surgery the cup, liner, ball head and screws were revised due to recurrent dislocations(head from the liner) and malpositioned cup(it was too retroverted) what may have contributed to the dislocations.

Brand Name
CUP: MPACT ACETABULAR SHELL 48 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11775803
Report Number3005180920-2021-00362
Device Sequence Number17055643
Product Code LPH
UDI-Device Identifier07630030810732
UDI-Public07630030810732
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number01.32.148DH
Device Catalogue Number01.32.148DH
Device Lot Number1900178
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR